# SDR DXTA2011042604564

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N816QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258416
- Aircraft time: 8,998 hours, 6,336 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT LEVEL FLIGHT AT 16,000 FT, THE BAG FIRE ANNUNCIATOR ILLUMINATED. IT FLICKERED INTERMITTENLY THEN FLASHED PERMANENTLY FOR ABOUT 5 SECONDS. MORE FLICKERING THEN IT EXTINGUISHED.  AN INSPECTION OF INTERIOR AND CLOSETS WAS MADE. NO INDICATION OF FIRE OR SMOKE.  PERFORMED SMOKE DETECTOR TEST IAW AMM 26-11-00, NO DEFECTS NOTED.  GAINED ACCESS TO SMOKE DETECTORS AND PERFORMED VISUAL INSPECTION OF SMOKE DETECTORS AND WIRING.  FOUND LAVATORY SMOKE DETECTOR TO HAVE A LOOSE CONNECTION AT SMOKE DETECTOR, SECURED WIRING AND PERFOMED OPS CHECK OF SYS IAW AMM 26-11-00, NO DEFECTS NOTED AT THIS TIME.
